For local minimizers of general quasiconvex integral functionals with p(x) growth in the class of obstacle problems, we show estimates of Calderón–Zygmund type provided that the exponent function p satisfies a suitable continuity condition.

Calderón-Zygmund type estimates for a class of obstacle problems with p(x) growth / Eleuteri, Michela; Habermann, Jens. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 372(2010), pp. 140-161. [10.1016/j.jmaa.2010.05.072]

Calderón-Zygmund type estimates for a class of obstacle problems with p(x) growth

ELEUTERI, Michela;
2010

Abstract

For local minimizers of general quasiconvex integral functionals with p(x) growth in the class of obstacle problems, we show estimates of Calderón–Zygmund type provided that the exponent function p satisfies a suitable continuity condition.
372
140
161
Calderón-Zygmund type estimates for a class of obstacle problems with p(x) growth / Eleuteri, Michela; Habermann, Jens. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 372(2010), pp. 140-161. [10.1016/j.jmaa.2010.05.072]
Eleuteri, Michela; Habermann, Jens
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11380/1083294
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 23
  • ???jsp.display-item.citation.isi??? 24
social impact